MAUDE Adverse Event Report: MICROVENTION, INC. ROADSAVER CAROTID ATERY STENT; STENT, CAROTID

MICROVENTION, INC. ROADSAVER CAROTID ATERY STENT; STENT, CAROTID
Model Number RDS-0830-143RX-MVI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.Investigation findings: without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.Without imaging, the investigation cannot further verify if the event occurred as described, nor could the investigation further evaluate the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Ifu review (additional information can be found in the ifu): potential complications possible complications include but are not limited to the following: ¿ arrhythmia ¿ aneurysm and pseudoaneurysm formation ¿ abrupt vessel closure ¿ allergic reactions (including to antiplatelet agents, contrast medium or stent materials) ¿ arteriovenous fistula ¿ bleeding from anticoagulation/antiplatelet medication ¿ bradycardia and hypotension ¿ carotid artery spasm ¿ coronary ischemia ¿ death ¿ disseminated intravascular coagulation ¿ emboli (air, tissue, plaque, thrombus, device or other) ¿ emergency artery bypass graft surgery ¿ hematoma ¿ hemorrhagic or embolic stroke/tia ¿ infection and/or pain at insertion site/sepsis ¿ intimal tear/dissection ¿ myocardial infarction (mi) ¿ new or worse encephalopathy ¿ renal failure/insufficiency ¿ respiratory arrest ¿ stent misplacement ¿ tissue necrosis ¿ vessel injury/dissection/perforation/rupture/trauma ¿ vessel occlusion or thrombosis ¿ vessel spasm or recoil warnings should unusual resistance be felt at any time during access or removal, the sheath introducer/guide catheter and roadsaver system should be removed as a single unit.Applying excessive force during delivery or retrieval of the roadsaver system can potentially result in loss or damage to the device and delivery components.If an epd device is used, allow for and maintain adequate distance between the filter, the stent delivery system or deployed stent to avoid potential entanglement.Do not reposition the roadsaver system without fully retrieving the device.The roadsaver stent must be retrieved into the delivery system and redeployed at the desired target location or removed completely from the patient.The use of a guiding sheath or guiding catheter with a fixed hemostasis valve may cause the distal tip of the delivery catheter to detach at the hemostasis valve upon removal if the valve is not adequately opened.Precautions exercise caution when crossing the deployed/detached roadsaver system with adjunctive devices such as guidewires, catheters or balloon catheters to avoid disrupting the device geometry and device placement.Directions for use introduction of the stent delivery system access the treatment site using the appropriate accessory equipment and insert an epd usable as a guidewire.If an epd is not preferred, use a sufficiently long.014¿ guidewire and place it across the lesion.Warning: always use a guidewire or epd when advancing or withdrawing the delivery system.If necessary perform a pre-dilatation at the lesion target site using a standard pta technique using the recommended guide sheath or guiding catheter on the outer box label.The guide wire or epd device should be advanced past the target lesion site.Then the delivery system should be advanced over the guide wire or epd to the lesion site using fluoroscopy.Caution: do not advance the delivery system against significant resistance.The cause of the resistance should be determined by fluoroscopy and remedial action taken.Withdraw the system and use a new one.Slack removal ensure that the delivery system catheter outside the patient remains flat and straight.Warning: slack in the delivery system catheter either outside or within the patient may result in misplacement of the stent beyond the lesion.Stent deployment note: the roadsaver stent foreshortens as it expands to the diameter of the native vessel.The stent foreshortening should be taken into account when sizing and deploying the roadsaver carotid stent system.If the roadsaver stent positioning is not satisfactory across the target lesion, the stent may be recaptured and repositioned if it is not fully deployed.The implant may be recaptured up to 50% of its deployment from the catheter delivery system.Recapturing of stent can be accomplished by maintaining the outer catheter position and retracting or pulling back the inner catheter (handle).After recapturing the stent into the delivery system then you can redeploy the stent across the lesion, taking into consideration the foreshortening of the stent.Ensure the rhv is open.The stent is deployed by outer catheter retraction.Deployment is complete by maintaining inner catheter position (holding handle) while retracting the outer catheter and allowing the stent to expand withdrawing stent delivery system after the stent has been completely deployed, using fluoroscopy, withdraw the delivery system carefully, leaving the guidewire or epd in place.Perform standard post-procedural angiography.Post-deployment stent dilatation if the stent is not completely expanded within the length of the lesion, post-dilation with the balloon catheter inside the stent may be done with standard pta technique.The inflated nominal diameter of the pta balloon used for post-dilation should be approximately the same as the diameter of the referenced native vessel.
 
Event or Problem Description
As reported: trans femoral rt.Cartoid stent procedure.Roadsaver cartoid stent system nose cone separation from catheter during removal of the system from the body.The nose cone was separated at the tuohy hemostasis valve we concluded and without knowing the balloon was inserted and the nose cone was wedged into the nose of the balloon catheter.Upon reviewing the images, we saw the nose cone traveling up as the balloon was advanced and after post dilation when the ball was removed the nose cone came with it.It was eventually removed from the body successfully.Patients post procure outcome was successful.The procedure was successful without any complications.

Brand Name
ROADSAVER CAROTID ATERY STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23354259
Report Number2032493-2025-90592
Device Sequence Number12983739
Product Code NIM
UDI-Device Identifier00811425020937
UDI-Public(01)00811425020937(11)250627(17)280531(10)0001148352
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P210030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRDS-0830-143RX-MVI
Device Lot Number0001148352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 X 30 VIATRAC ANGIOPLASTY.; LARGE NANOPARASOL FILTER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown